# SDR YENA2021033100198

- Difficulty date: March 25, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 2832
- Aircraft time: 56,803 hours, 20,086 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 165, BOS-RSW. ON TAKE OFF & DECENT AROUND 5K HAD A STRONG SMELL IN THE CABIN. ALMOST LIKE VHEMICAL OF SOME KIND. FA SAID MAYBE DIRTY SOCK SMELL. SEEMS NOW AT GATE APU RUNNING HERE FAINT DIRTY SOCK SMELL. ( APU BLEED VALVE ); REACTIVATED APU AFTER ECS DECONTAMINATION IAW AMM 49-51-00. OPS CHECK GOOD. MDDR CLEARED. PLACARD REMOVED. MX-4 UPDATED. REF TSI 433661 FOR DECONTAMINATION
